Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 80, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 21, 2020, 7:39 PM EDT for 4 counties in Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2020, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 21, 2020, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 68 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:10 PM EDT | TSTM WND DMG | 3 S North Fairfield, OH | TREE DOWN ON POWER LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
129
WUUS51 KCLE 212339
SVRCLE
OHC043-077-143-147-220030-
/O.NEW.KCLE.SV.W.0080.200621T2339Z-200622T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
739 PM EDT Sun Jun 21 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Huron County in north central Ohio...
Erie County in north central Ohio...
Northeastern Seneca County in northwestern Ohio...
Southeastern Sandusky County in northwestern Ohio...
* Until 830 PM EDT.
* At 739 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Green Springs to near Bellevue
to 9 miles northwest of Plymouth to near Willard, moving northeast
at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Clyde, Willard, New
London, Plymouth, Northern Milan, Milan, Wakeman, Castalia,
Greenwich, Monroeville, Berlin Heights, North Fairfield, Flat Rock,
Bloomingville, Sandusky South and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 8281 4149 8265 4140 8249 4142 8235
4107 8234 4107 8243 4099 8244 4100 8281
4114 8287 4120 8303
TIME...MOT...LOC 2339Z 210DEG 58KT 4121 8295 4120 8284 4111 8275 4102
8275
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
992
WWUS51 KCLE 220000
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
800 PM EDT Sun Jun 21 2020
OHC143-147-220009-
/O.CAN.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Seneca OH-Sandusky OH-
800 PM EDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SENECA AND
SOUTHEASTERN SANDUSKY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4100 8281 4118 8280 4125 8284 4148 8281
4149 8265 4140 8249 4142 8235 4107 8234
4106 8244 4099 8244
TIME...MOT...LOC 2359Z 221DEG 21KT 4130 8283 4126 8267 4112 8263 4104
8253
$$
OHC043-077-220030-
/O.CON.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Huron OH-Erie OH-
800 PM EDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR HURON AND ERIE COUNTIES...
At 759 PM EDT, severe thunderstorms were located along a line
extending from Bellevue to near Norwalk to 7 miles northeast of
Willard to 6 miles southwest of New London, moving northeast at 25
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Willard, New London,
Plymouth, Northern Milan, Milan, Wakeman, Castalia, Greenwich,
Monroeville, Berlin Heights, North Fairfield, Bloomingville, Sandusky
South, Birmingham and Fairview Lanes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4100 8281 4118 8280 4125 8284 4148 8281
4149 8265 4140 8249 4142 8235 4107 8234
4106 8244 4099 8244
TIME...MOT...LOC 2359Z 221DEG 21KT 4130 8283 4126 8267 4112 8263 4104
8253
HAIL...<.75IN
WIND...60MPH
$$817
WWUS51 KCLE 220017
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
817 PM EDT Sun Jun 21 2020
OHC043-077-220030-
/O.CON.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Huron OH-Erie OH-
817 PM EDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN HURON AND ERIE COUNTIES...
At 817 PM EDT, severe thunderstorms were located along a line
extending from near Northern Milan to near Milan to near New London,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Norwalk, Western Vermilion, New London, Milan, Northern Milan,
Wakeman, Monroeville, Berlin Heights and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4127 8272 4133 8270 4139 8265 4143 8260
4140 8249 4142 8235 4107 8234 4107 8243
4106 8244 4105 8253
TIME...MOT...LOC 0017Z 246DEG 20KT 4134 8267 4130 8255 4113 8243
HAIL...<.75IN
WIND...60MPH
$$973
WWUS51 KCLE 220031
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
831 PM EDT Sun Jun 21 2020
OHC043-077-220041-
/O.EXP.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Huron OH-Erie OH-
831 PM EDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HURON AND ERIE
COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 4127 8272 4133 8270 4139 8265 4143 8260
4140 8249 4142 8235 4107 8234 4107 8243
4106 8244 4105 8253
TIME...MOT...LOC 0031Z 210DEG 58KT 4150 8255 4146 8243 4129 8231
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:23 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 21, 4:23 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 423 PM EDT Sun Jun 21 2020 .SYNOPSIS... A weak shortwave trough will move northeast into Ohio overnight and linger over northern Ohio Monday. Meanwhile a broad upper low will swing over the Western Great Lakes Tuesday and linger through late week. A cold front will move through the area on Tuesday bringing a change in the airmass. && .NEAR TERM /THROUGH MONDAY NIGHT/... Short fused forecast concerns are potential for thunderstorms with with heavy downpours and gusty winds possible today...mainly through sunset. DCAPEs out ahead of this are in the 1000-1200 J/KG range, so some locally damaging wind gusts will be possible despite the somewhat weaker wind fields aloft. Attention then turns to a storm complex over southwestern Ohio. A MCV will move northeast into the local area late tonight and overnight. Though expected to be over a favorable environment this evening, by the time it reaches northern central and northern Ohio the instability will be dropping off and mainly elevated convection expected. Models vary notably with this feature with several completely dissipate rain coverage overnight, while a few keep some shower activity overnight. Believe the southern portions of the area will continue to see some shower activity as increased moisture advection moves in overnight. The shortwave will linger over the area become the focus for storm development on Monday. Most of the guidance favors the best moisture and upper level support from the I-71 corridor and east. With PWATs around 1.7" can expect locally heavy rainfall. Increased cloud coverage across the area will keep temperatures in the lower to mid 80s on Monday. As this feature washes out then attention will turn to a surface moving in from the central plains. There is better upper jet support aloft and low level convergence for storm development, however the timing will put it during the overnight hours Monday into Tuesday. Have increasing pops and will have to see if any upstream organized convection moves into the region. Non severe storms anticipated, although there is stronger flow aloft and a touch of 0-6KM bulk shear to work with that could lead to some stronger updrafts. Behind this system a cold front will bring welcome cooler and drier air. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Multiple shortwave disturbances affect our region as their parent longwave trough aloft overspreads the Great Lakes region generally from the northwest. At the surface, a low should be centered near northern Lake Huron at daybreak Tuesday and move to near James Bay by daybreak Thursday. A surface cold front trailing this low should sweep east through our CWA late Tuesday afternoon through evening. Behind the front, a surface high pressure ridge should build up the Ohio Valley and into the eastern Great Lakes region. Multiple rounds of showers and thunderstorms are possible through the period; especially along and ahead of the aforementioned cold front. Model guidance continues to suggest appreciable instablilty and vertical wind shear in the warm sector may allow some storms to become strong to perhaps severe on Tuesday. Prior to the cold frontal passage, it will remain muggy with afternoon highs reaching the upper 70's to lower 80's on Tuesday. It will be cooler and somewhat less humid Tuesday night through Wednesday night. Overnight lows should reach the mid 50's to mid 60's, while afternoon highs should reach the mid 70's to perhaps 80 degrees on Wednesday. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Occasional showers and thunderstorms remain possible Thursday and Thursday night as the longwave trough and embedded shortwave disturbances translate slowly from the Great Lakes region and vicinity toward eastern Canada and the northeast United States. Afternoon highs should reach the mid 70's to lower 80's on Thursday, while Thursday night's lows should reach the mid 50's to mid 60's. At this point, odds favor dry weather over showers/storms on Friday as a shortwave high pressure ridge builds from the west. Afternoon highs should reach the upper 70's to mid 80's, with the warmest readings likely occurring inland from Lake Erie. Showers and thunderstorms should become more probable and widespread Friday night through the upcoming weekend as the next longwave trough and embedded shortwave disturbances overspread our CWA from the Upper Midwest and western Great Lakes. Overnight lows should reach the 60's to perhaps 70 degrees Friday night and Saturday night. Afternoon highs should mainly reach the 80's Saturday and Sunday. Humidity will increase gradually through the period as a low-level return flow of moisture from the Gulf of Mexico becomes reestablished over our region. && .AVIATION /18Z Sunday THROUGH Friday/... Mainly VFR outside of showers and storms through the period. Cloud decks should remain VFR even in some of the weaker storms, but visibilities could drop to MVFR. Vicinity thunderstorms for the afternoon/evening at all the sites. A weak storm complex will lift northeast this evening and overnight, bringing continues rain chances and isolated thunder. Redevelopment expected Monday mainly in the central and eastern terminals in the afternoon. Outlook...Periods of non-VFR possible Monday and through Tuesday with scattered thunderstorms. && .MARINE... Low pressure moves northeastward from near James Bay to northern Quebec through Monday, dragging a weak cold front toward Lake Erie. This front should dissipate before reaching the lake tonight. Winds trend light and variable and waves should be one foot or less through Monday. On Monday night, winds should become southerly at about 5 to 10 knots with waves no larger than two feet. Another low should track northeastward across the central Great Lakes on Tuesday and drag a cold front eastward across Lake Erie Tuesday afternoon and evening. 10 to 15 knot winds shift from southerly to westerly with the passage of the front as waves trend 1 to 3 feet. Behind the front, a high pressure ridge should build gradually up the Ohio Valley and over Lake Erie Tuesday night through Friday. Winds will trend 10 to 15 knots and back gradually from westerly to southwesterly. Waves should continue to trend 1 to 3 feet, but waves up to 4 feet are possible in the open waters of the central and eastern basins. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jamison NEAR TERM...Jamison SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Jamison MARINE...Jaszka
Hazardous weather outlook, Jun 21, 4:24 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 424 PM EDT Sun Jun 21 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-222030- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 424 PM EDT Sun Jun 21 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 21, 5:55 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
555 PM EDT Sun Jun 21 2020
OHZ006-017-018-027-212300-
Seneca-Wyandot-Wood-Hancock-
555 PM EDT Sun Jun 21 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SENECA...
WYANDOT...SOUTHWESTERN WOOD AND HANCOCK COUNTIES...
At 555 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Lima to near Forest
to La Rue. Movement was north at 25 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Findlay, Fostoria, Upper Sandusky, Bluffton, North Baltimore, McComb,
Forest, Arlington, Sycamore, Arcadia, Rawson, Vanlue, Van Buren, New
Riegel, Marseilles, Carey, Nevada, Bloomdale, Mount Blanchard and
Wharton.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4129 8388 4117 8341 4106 8311 4071 8312
4069 8344 4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 2155Z 186DEG 23KT 4081 8402 4075 8352 4059 8339Special weather statement, Jun 21, 6:18 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
618 PM EDT Sun Jun 21 2020
OHZ028>031-037-038-047-212245-
Holmes-Crawford-Richland-Ashland-Morrow-Wayne-Knox-
618 PM EDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT RICHLAND...SOUTHERN ASHLAND...
MORROW...SOUTHWESTERN WAYNE...SOUTHEASTERN CRAWFORD...WESTERN HOLMES
AND KNOX COUNTIES...
At 617 PM EDT, a cluster of strong thunderstorms were located between
Mt. Gilead up to Loudonville. Winds in excess of 40 mph are possible
with these storm. Torrential rainfall is also occurring with these
storms, and may cause localized flooding. Do not drive your vehicle
through flooded roadways.
Locations impacted include...
Mansfield, Mount Vernon, Mount Gilead, Galion, Shelby, Ontario,
Lexington, Crestline, Loudonville, Fredericktown, Gambier, Utica,
Cardington, Bellville, Centerburg, Shreve, Ashley, Danville,
Hayesville and Glenmont.
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8293 4041 8292 4042 8297 4065 8290
4065 8286 4070 8286 4071 8287 4090 8281
4071 8190 4045 8202 4045 8218 4024 8220
TIME...MOT...LOC 2217Z 240DEG 49KT 4069 8251
JamisonLocal storm report, Jun 21, 6:21 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 5 E BAINBRIDGE 41.39N 81.24W
06/21/2020 E0.75 INCH GEAUGA OH PUBLIC
PEA TO PENNY-SIZED HAIL.
&&
PSLocal storm report, Jun 21, 6:26 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 4 NNW MANTUA 41.34N 81.25W
06/21/2020 E0.70 INCH PORTAGE OH PUBLIC
PEA TO DIME-SIZED HAIL IN MANTUA TOWNSHIP.
&&
PSLocal storm report, Jun 21, 6:39 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
639 PM EDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 5 NNW HIRAM 41.37N 81.19W
06/21/2020 GEAUGA OH BROADCAST MEDIA
TREE DOWN ON SHAW ROAD IN AUBURN.
&&
PSSpecial weather statement, Jun 21, 7:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
701 PM EDT Sun Jun 21 2020
OHZ008-018-019-027>030-037-220000-
Crawford-Seneca-Wyandot-Huron-Richland-Sandusky-Ashland-Morrow-
701 PM EDT Sun Jun 21 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HURON...
RICHLAND...SENECA...ASHLAND...WESTERN SANDUSKY...NORTHERN WYANDOT...
NORTHEASTERN MORROW AND CRAWFORD COUNTIES...
At 701 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Riegel to near Chatfield to 6
miles west of Loudonville. Movement was northeast at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4099 8346 4101 8342 4150 8341 4106 8243
4106 8217 4100 8217 4099 8213 4067 8213
4067 8222 4057 8222 4056 8233 4057 8234
4059 8282 4064 8287 4070 8286 4070 8294
4081 8305 4091 8348
TIME...MOT...LOC 2301Z 220DEG 20KT 4107 8340 4088 8294 4060 8235The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:36 PM EDT | Special Weather Statement | CLE | Ashtabula | 24 min |
| Jun 21, 3:23 PM EDT | Special Weather Statement | CLE | Erie | 37 min |
| Jun 21, 3:57 PM EDT | Special Weather Statement | CLE | Trumbull | 33 min |
| Jun 21, 5:08 PM EDT | Special Weather Statement | CLE | Trumbull | 52 min |
| Jun 21, 5:17 PM EDT | Special Weather Statement | CLE | Knox, Marion, Morrow | 58 min |
| Jun 21, 5:24 PM EDT | Special Weather Statement | CLE | Medina | 36 min |
| Jun 21, 5:32 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 43 min |
| Jun 21, 5:36 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 39 min |
| Jun 21, 5:39 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 38 min |
| Jun 21, 5:55 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 65 min |
| Jun 21, 6:02 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 43 min |
| Jun 21, 6:18 PM EDT | Special Weather Statement | CLE | Knox, Morrow, Richland | 27 min |
| Jun 21, 6:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 25 min |
| Jun 21, 6:54 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow, Richland | 51 min |
| Jun 21, 7:01 PM EDT | Special Weather Statement | CLE | Ashland, Crawford, Richland, Sandusky, Seneca | 59 min |
| Jun 21, 7:31 PM EDT | Flash Flood Warning | CLE | Knox | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.